Volume 4, Issue 4
Degenerate Nonlinear Boundary Value Problems for Fully Nonlinear Elliptic Equations of Second Order

Lee Jiunjie

DOI:

J. Part. Diff. Eq.,4(1991),pp.66-86

Published online: 1991-04

Preview Full PDF 3 337
Export citation
  • Abstract

In this paper, we will consider the degenerate nonlinear boundary value problems for nonlinear elliptic equations. We extend Lieberman & Trudinger's results from nondegenerate oblique derivative boundary values to degenerate boundary values.

  • Keywords

Degenerate nonlinear estimate elliptic equation

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-4-66, author = {Lee Jiunjie}, title = {Degenerate Nonlinear Boundary Value Problems for Fully Nonlinear Elliptic Equations of Second Order}, journal = {Journal of Partial Differential Equations}, year = {1991}, volume = {4}, number = {4}, pages = {66--86}, abstract = { In this paper, we will consider the degenerate nonlinear boundary value problems for nonlinear elliptic equations. We extend Lieberman & Trudinger's results from nondegenerate oblique derivative boundary values to degenerate boundary values.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5784.html} }
Copy to clipboard
The citation has been copied to your clipboard